# SDR FDEA201003311038

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3440
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SKIN CORRODED AT STA. 836 BETWEEN STR 16L AND 17L JUST ABOVE CREASE BEAM DAMAGE ON SKIN STA 836 BETWEEN STR 16L & 17L AND FOUND OUT OF LIMITS IAW SRM 53-00-01 DET II P. 104 FIG 101. ORIG MAT .060 REMOVED .045 MAT REMAINING .015.   REPAIRED SKIN STA 836, STR 16L & 17L IAW SRM 53-00-01 FIG 201 PG. 205 IS A CATEGORY B REPAIR. SUPPLEMENTAL INSPECTIONS INITIAL - 37,500 F/C, REPEAT EVERY 6,000 F/C. METHOD- IAW NDT MANUAL 51-00-01 PT 6.
